# SDR FDEA201607072303

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 76,366 hours, 17,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK AT BS 1301 X 8.5 FOUND CORRODED.  REPAIR CARRIED OUT BY   SECTIONAL REPLACEMENT FROM STA 1270 TO STA 1330, X=8.5 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
